# SDR UALA2012030701497

- Difficulty date: March 7, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 63,803 hours, 9,192 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 332101018
- Condition: Improper Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PER FCD 3321-01018 CONNECTOR AT STA 1507 RBL 90 ABOVE DOOR 3R IS NON COMPLIANT.  NEEDS BACC65AK211P.  REPLACED CONNECTOR PER FCD JOB INSTRUCTIONS.  VERIFIED CORRECT CONNECTOR INSTALLED AND SECURE.
